# SDR 95ZZZX4579

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5235L
- Make and model: Piper PA 28-180
- Aircraft serial: 284529
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Lt Wing
- Part time: 2,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN WING SPAR BEHIND FUEL TANK.  SUBMITTER RECOMMENDS TANK REMOVAL FOR SPAR INSPECTION EVERY 5 YEARS.
